# SDR HALA2016030300070

- Difficulty date: March 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T51458
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, TOP OF CABIN FLOORBEAM AT BS 654+66, INBD OF RBL 11.  REMOVED CORROSION FROM TOP OF CABIN FLOORBEAM AT BS 654+66, BETWEEN LBL 47 AND RBL 11 IAW 51010-02-0G-0. BLENDED AREA MEASURED APPROXIMATELY 24.0"L X 2.0 W, X .45 D. ORIGINAL UPPER CHORD THICKNESS MEASURED .090". DEPTH OF CLEANUP IS NOT TO EXCEED 20 PERCENT OF GAGE. BLENDED AREA IS OUT OF LIMITS IAW SRM 53-00-51-1A-1, DETAIL 2. REPLACED TOP OF CABIN FLOOR BEAM AT BS 654+66, LBL 47 TO RBL 11 IAW SRM 53-00-51-2R1-1, REPAIR 1.
